Bulletin of the American Mathematical Society

The representation of $e^{ - x^\lambda }$ as a Laplace integral

Harry Pollard

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 52, Number 10 (1946), 908-910.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183509728

Mathematical Reviews number (MathSciNet)
MR0018286

Zentralblatt MATH identifier
0060.25007

Citation

Pollard, Harry. The representation of $e^{ - x^\lambda }$ as a Laplace integral. Bull. Amer. Math. Soc. 52 (1946), no. 10, 908--910.https://projecteuclid.org/euclid.bams/1183509728


Export citation

References

  • 1. S. Bochner, Completely monotone functions of the Laplace operator for torus and sphere, Duke Math. J. vol. 3 (1937) pp. 488-502.
  • 2. E. Hille and J. D. Tamarkin, On moment functions, Proc. Nat. Acad. Sci. U. S. A. vol. 19 (1933) pp. 902-908.
  • 3. E. L. Post, Generalized differentiation, Trans. Amer. Math. Soc. vol. 32 (1930) pp. 723-781.
  • 4. D. V. Widder, The Laplace transform, Princeton, 1941.
  • 5. G. Doetsch, Theorie und Anwendung der Laplace-Transformationen, Berlin, 1937.
  • 6. P. Humbert, Nouvelles correspondances symboliques, Bull. Soc. Math. France vol. 69 (1945) pp. 121-129.